# SDR MASA2025093000090

- Difficulty date: September 30, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000662
- Aircraft time: 14,982 hours, 9,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMER EXIT LIGHT INOP.   RESET ACFT PWR, OPS CHECK GOOD
